# SDR EIAA980197

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5915055504N
- Condition: Cracked
- Location: Bs 579
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, RIGHT HAND BODY TO CENTER TANK ATTACH FITTING CRACKED AT BS 579.  REPLACED FITTING PER SRM 51-10-03.  (X)
